EurekaMag.com logo
+ Site Statistics
References:
53,214,146
Abstracts:
29,074,682
+ Search Articles
+ Subscribe to Site Feeds
EurekaMag Most Shared ContentMost Shared
EurekaMag PDF Full Text ContentPDF Full Text
+ PDF Full Text
Request PDF Full TextRequest PDF Full Text
+ Follow Us
Follow on FacebookFollow on Facebook
Follow on TwitterFollow on Twitter
Follow on Google+Follow on Google+
Follow on LinkedInFollow on LinkedIn

+ Translate

Calcinosis and metastatic calcification due to vitamin d intoxication






Hormone Research (Basel) 37(1-2): 68-77

Calcinosis and metastatic calcification due to vitamin d intoxication


(PDF same-day service: $19.90)

Accession: 030384825

DOI: 10.1159/000182285



Related references

Calcinosis and metastatic calcification due to vitamin D intoxication. A case report and review. Hormone Research 37(1-2): 68-77, 1992

Vitamin D intoxication with metastatic calcification. Journal of the American Medical Association 130: 1208-1215, 1946

Vitamin D intoxication with metastatic calcification; fatal case in an adult with autopsy. Proceedings. American Federation for Clinical Research 2: 53-53, 1945

Vitamin D poisoning with metastatic calcification; report of a case and review of the mechanism of intoxication. American Journal of Medicine 14(1): 116-123, 1953

Tumoral calcinosis-like metastatic calcification in a patient on renal dialysis. Clinical Imaging 30(1): 66-68, 2005

Metastatic calcinosis or calciphylaxis--a case with a severe vascular calcification during intermittent hemodialysis. Wiener Medizinische Wochenschrift 120(30): 532-534, 1970

Tumoral calcinosis-like metastatic calcification in a patient with renal osteodystrophy: CT and scintigraphic appearances. Clinical Nuclear Medicine 20(12): 1112-1114, 1995

Intracranial calcification and tumoural calcinosis during vitamin D therapy. Nephrology 9(2): 89-93, 2004

An unusual case of calcinosis due to vitamin D intoxication. Guy's Hospital Reports 118(4): 533-541, 1969

Tumoral calcinosis: a manifestation of extreme metastatic calcification occurring with 1, alpha-hydroxycholecalciferol therapy. Postgraduate Medical Journal 53(623): 570-573, 1977